# SDR OEJA202303070001

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N470FL
- Make and model: Boeing 75
- Aircraft serial: 45479
- Aircraft time: 4,923 hours, 3,692 cycles
- System (JASC): 3140 · Central Computers
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WE CANCELED TAKEOFF CLEARANCE AND I TOLD THEM WE GOT A CONFIGURATION WARING AND WE WERE TRYING TO SORT IT OUT.  I WAS TURNING THE LIGHTS AND PROVES OFF AND TRYING TO FIGURE OUT WHY THE CONFIGURATION WASN'T CORRECT.  MADISON NOTICED THE APR WAS EXTINGUISHED.  I WENT THROUGH THE FLOW REALLY QUICK AND TURNED THE APR ON AND THE "CHECK TOLD" CAS MSG EXTINGUISHED.
